# SDR COMA0560161

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 19,809 hours, 18,872 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5807 - GEAR DISAGREE WARNING.  COULD NOT DUPLICATE EXTENSION AND RETRACTION CHECKS SATISFACTORY.  REPLACED THE NLG UPLOCK FOR TROUBLE SHOOTING.
